# SDR ARWA20020907

- Difficulty date: August 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 67,796 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, COCKPIT STA 133 - STA 148 RBL 63 SUB FLOOR FILLER DOUBLER WITH CORROSION & SHEARED RIVET.  REMOVED CORROSION IAW DC-8 SRM 51-1-8, FOUND TO BE WITHIN LIMITS IAW DC-8 SRM 53-2-0; REMOVED AND REPLACED RIVET IAW DC-8 SRM 51-1-21.
